# SDR HALA20240528028

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 30,445 hours, 45,305 cycles
- Engine: Rroyce BR700715A130
- Engine time: 26,202 hours, 27,954 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENG COMPRESSOR STALL. REMOVED ENG1 BOOSTER BLEED VALVE (BBV) PER AMM 75-32-01 5/26/24 24713. INSTALLED BOOSTER BLEED VALVE IN SERVCABLE CONDITION ON #1 ENG PER AMM 75-32-01 UP TO STEP F.2.(E). REMOVED #1 ENG SN 13438 PER HAL TASKCARD E1128-717-72-0003-REMOVAL. INSTALLED #1 ENG ESN 13430 PER TASKCARD E1128-717-72-003-INSTALL. OK FOR SVC.
